Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number
Z5M-36-10LC-25
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
02/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant did not osseointegrate.
New Search
Submit an Adverse Event Report
Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer
(Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
CH 4702
MDR Report Key
12164874
Report Number
3006948427-2021-00159
Device Sequence Number
1521839
Product Code
DZE
UDI-Device Identifier
07640166760313
UDI-Public
07640166760313
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K131701
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2020
Device Explanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
07/13/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
10/31/2023
Device Model Number
Z5M-36-10LC-25
Device Catalogue Number
Z5M-36-10LC-25
Device Lot Number
17367
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/19/2021
Initial Report FDA Received Date
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Disability;
Patient Age
64 YR